# SDR SWAA022012

- Difficulty date: August 31, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 53,410 hours, 47,635 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Stud
- Part number: AD20131A
- Condition: Loose
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE AN ELECTRICAL FUME WAS NOTICED, CABIN CREW CONFIRMED FUME.  NO CB'S TRIPPED, AC AND DC LOADS ALL NORMAL.  FUMES DIMMISHED BUT NOT ELIMINATED.  FOUND BLUE FLUID FROM FWD LAV LEAKING AT PRESS FILL.  FOUND LOWER ENTRY LIGHT SHORTED OUT DUE TO LAV SPRAY.  REMOVED AND REPLACED BULB PER MM.  FOUND FWD LAV PRESS FILL ATTACHMENT STUDS ON TANK LOOSE.  REMOVED AND REPLACED FWD LAV PRESS FILL ATTACHMENT SEAL AND TIGHTENED STUDS PER MM
